ABSORBED TWICE AS FAST AS STANDARD IBUPROFEN TABLETS. Nurofen Express is quickly absorbed and designed to break down easily in the body to help relieve pain fast.
STARTS TO GET TO WORK IN 10 MINUTES*
UP TO 8 HOURS LONG LASTING RELIEF WITH A 400MG DOSE.
QUICKLY ABSORBED FOR RAPID RELIEF FROM PAIN.
FASTER, LONGER, STRONGER RELIEF FOR HEADACHES THAN PARACETAMOL – With a 400mg dose versus 1000mg standard paracetamol.
NOTHING REDUCES FEVER FASTER, OR FOR LONGER – Nurofen for children starts to work in just 15 minutes to reduce fever, and provides up to 8 hours fever relief
PROVIDES LONGER LASTING FEVER RELIEF THAN PARACETAMOL – Up to 8 hour fever relief to help your little ones sleep through the night, contains ibuprofen which has anti-inflammatory properties
GENTLE ENOUGH FOR 3 MONTHS PLUS AND WEIGHING OVER 5 KG – A kiss can help children feel better for a moment or two, until we find something longer-lasting
FREE FROM ARTIFICIAL COLOURS AND FLAVOURS – Nurofen for children is specially formulated for little ones and free from sugar, artificial colours, and gluten for your peace of mind
FOR THE RELIEF OF MILD TO MODERATE PAIN – Suitable for relief of fever, teething, relieving cold and flu symptoms, headache and minor aches or sprains
Syringe for accurate and easy dosing
This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer, suitable for babies from 3 months and weighing over 5 kg
Nurofen for children 3 months to 9 years strawberry suspension, contains ibuprofen, for pain and fever relief, for children from 3 months and weighing over 5 kg Always read the label. RKT-M-18823
This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
Dual action formula works with your body to relieve aches and pains and help clear nasal congestion
Up to 8 hours relief/lasts up to 8 hours** refers to ibuprofen
Relieve cold and flu symptoms
Suitable for adults, the elderly and children over 12 years
Nurofen Day and Night Cold and Flu Relief 200 mg/5 mg Tablets; contains ibuprofen and phenylephrine hydrochloride; for cold and flu relief; always read the label-UK/N/1218/0139
ULTRA IMMUNE SUPPORT – Contains 22 vitamins and minerals specifically formulated to support the immune system, with nutrients to support normal energy release and antioxidants to protect cells from oxidative stress.
ADVANCED FORMULA – With Vitamin C, Vitamin D, Zinc, and Iron contribute to the normal functioning of the immune system plus resveratrol, lycopene, and lutein. Contains a unique blend of 26 fruits and vegetables.
HIGH QUALITY – The Alive! Ultra Immune Support tablets are produced to the highest quality standards ensuring you get the best immune support supplements.
VEGETARIAN FRIENDLY – Our immune support multivitamins are gluten-free and do not contain soya, dairy, yeast, artificial colours, flavours, or preservatives. It is also suitable for vegetarians.
NATURE’S WAY – For over 50 years Nature’s Way has been America’s leading provider of food supplements. Our commitment to quality has been the key to our success in delivering health through the power of nature. It’s not just our way – it’s nature’s way.
Comfortable with cushioned lining for extra sure comfortable fit
Excellent close face fit integrity
4 point adjustment harness
European made – Compliant to EN149:2001
As used by the NHS
Integral hidden nose bridge gives a wide field of view
Lightweight contoured design
Box of 10 masks & CE Marked
Inner face-seal ring.
Reliable and effective protection against fine particles with high performance filter material; Unit count: 10.0; Unit count type: count; Ingredients: No ingredients
This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
Dual action formula works with your body to relieve aches and pains and help clear nasal congestion
Up to 8 hours relief/lasts up to 8 hours** refers to ibuprofen
Relieve cold and flu symptoms
Suitable for adults, the elderly and children over 12 years
Nurofen Day and Night Cold and Flu Relief 200 mg/5 mg Tablets; contains ibuprofen and phenylephrine hydrochloride; for cold and flu relief; always read the label-UK/N/1218/0139
This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
Fast, effective pain relief
Quick absorption into the bloodstream to help target the source of pain fast
Contains sodium ibuprofen
Relieves: headaches, tension headaches, migraines, back pain, muscular and rheumatic pain, body aches and pain, dental pain, period pain, cold and flu symptoms and fever
Nurofen Express 256 mg Tablets; contains sodium ibuprofen; for pain relief; always read the label – UK/N/1118/0128
This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
Fast, effective pain relief
Contains sodium ibuprofen
Relieves: headaches, tension headaches, migraines, back pain, muscular and rheumatic pain, body aches and pain, dental pain, period pain, cold and flu symptoms and fever
Nurofen Express 256 mg Caplets; contains sodium ibuprofen; for pain relief; always read the label-UK/N/1118/0128
❤Medical Alert Bracelet❤The medical alert themed bracelet was engraved the medical quotes ”I have Alzheimer’s I may resist help”,it is a loving gift for someone who needs help and attention.
❤Medical Alert Gift for Her❤Making a gift for family,friends,your lover or yourself to make your life better.
Adjustable
❤Material❤Made of stainless steel,it is lead free and nickel free hypo allergenic;Bright, shiny,durable.
❤Size❤One size.This cuff bangle is adjustable to fit 6.5’’-7.5’’womens wrist.
❤Package❤JNIAP jewelry packed in elegant jewelry pouches,and ready for giving.This will be a special gift for the recipient.
EXTRA LARGE DATE AND TIME CLOCK: 8 inch digital calendar day clock for senior elderly with dementia impaired vision memory loss alzheimer non-abbreviated spell out the time, date, month, year in large, enlarged AM / PM font. Dementia clock with dates and time of day can standing on the desk or hanging on the wall(the power cord has 4.9 feet)
8 ALARM REMINDERS: Digital day and time of week clock has 5 DAILY ALARMS & 3 MEDICINE REMINDER ALARMS reminder vision impaired dementia seniors elderly to take medicine on time; Memory loss clock screen will display as “TAKE YOUR MORNING/AFTERNOON/EVENING MEDICINE” and an alarm will be ringing at the same time
5 TIME PERIODS: Vision impaired clock for elderly display–MORNING(5:00 am to 11:59 am), AFTERNOON(12:00 pm to 4:59 pm), EVENING(5:00 pm to 8:59 pm), NIGHT(9:00 pm to 11:59 pm) and BEFORE DAWN(12:00 am to 4:59 am)
AUTO DIMMING & 8 LANGUAGES: Senior clock for dementia can turn off the automatic dimming function, adjust the brightness(Level 1-10) by yourself. Day clocks for seniors with 8 LANGUAGES: English, French, German, Italian, Dutch, Spanish, Polish and Swedish
WONDERFUL GIFT: 1.Dementia, alzheimers, impaired vision and memory loss words are excluded on the elderly clock box. 2. Extra large digital day clock is a great gift, especially for Parents. Day date time clock for dementia is quickly becoming a perfect senior care and in home care necessity
Dual action pain relief: fast acting and long lasting
Starts to absorb in 5 minutes**
Lasts for up to 9 hours**
UK’s 1st ibuprofen & paracetamol combinatio
From the makers of Nurofen
Nuromol Dual action pain relief is for when regular painkillers alone aren’t enough*. It starts working faster than ibuprofen and lasts longer than paracetamol alone for all in one pain relief^. *Ibuprofen or paracetamol. **based on 2 tablet dose. ^based on 2 tablet dose of Nuromol vs standard paracetamol 1000mg or standard ibuprofen 400mg alone. To verify contact PO Box 4044, Slough, SL1 0NS. Nuromol Dual Action Pain Relief 200mg/500mg tablets. Contains ibuprofen & paracetamol. For pain not relieved by ibuprofen or paracetamol individually. Always read the label. RB-M-85081
This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
Fast, effective pain relief
Provides up to 8 hours of relief, from mild to moderate pain with dose
Relieves: headaches, tension headaches, migraines, back pain, muscular and rheumatic pain, body aches and pain, inflammation, dental pain, period pain, cold and flu symptoms, fever